MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V SBM 3.7MM 3.5MM 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V SBM 3.7MM 3.5MM 10MM; DENTAL IMPLANT
Catalog Number TSVB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.G4: premarket identification: k011245|k002188.
 
Event or Problem Description
It was reported a fracture of the upper part of the implant at tooth site 15 observed when the clinical procedure was finished and patient came to the clinic with the implant fractured.The process was completed with another implant.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D1: brand name unknown / not provided.D4: additional device information updated to tsvb10 unknown lot number.D4: unique identifier (udi) number not available.G3: date received by manufacturer.G4: premarket identification k011028/k013227.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) tsvb10, (impl tapered scr-v sbm 3.7mm 3.5mm 10mm), for evaluation.Visual evaluation was performed; a fracture has been identified on the implants collar.A third-party removal tool attached, and was not identified as reported did not contribute to the event.Dhr review and complaint history review by lot number could not be performed, as the lot number associated with the reported product is not available.However, zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.A complaint history review by item number was conducted for the [tsvb10] dating back to 12 months from now.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/product holds for the reported product for similar event.Review completed utilizing keywords: dental: functional: fracture: implant.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician selects implant that is unable to resist long-term occlusal loading.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the collar.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMPL TAPERED SCR-V SBM 3.7MM 3.5MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21110543
Report Number0002023141-2025-00077
Device Sequence Number12941335
Product Code DZE
UDI-Device Identifier00889024017207
UDI-Public(01)00889024017207(17)221130(10)63778818
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2022
Device Catalogue NumberTSVB10
Device Lot Number63778818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/12/2025
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient EthnicityNon Hispanic